# SDR UPS 803250

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37552171
- Condition: Corrosion
- Location: Fs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CORROSION ON LONGERON SPLICE, FS 1350, LONGERON 31L.  REPLACED SPLICE PER SRM 51-1-20D.
